# SDR MASA20220413187

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 25,812 hours, 22,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: PLT1080X6VISULOK
- Part serial: NA
- Condition: Elongated
- Location: Fwd Fuselage
- Part time: 25,812 hours, 22,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53--044 (REV F) FOUND FASTENER HOLES AT L/H STGR 13A CLIP (UP-SIZED-HOLE-DIA) LARGER THAN FASTENER HOLE CALLOUT IN SB670BA-53-044. 
PERFORMED NEW REPAIR OF THE AFFECTED AREAS PER REO 690-53-11-1415. NOT PERFORMED, NO DEFECTS NOTED. ALL WORK COMPLETED REO 690-53-11-1415. THIS IS A PERM REPAIR AND IS COMPLETE.
